MAUDE Adverse Event Report: SYNTHES GMBH SPEEDTITAN COMPRESSION IMPL KIT 25X20X20; STAPLE,FIXATION,BONE

SYNTHES GMBH SPEEDTITAN COMPRESSION IMPL KIT 25X20X20; STAPLE,FIXATION,BONE
Model Number SE-2520TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).Event year is reported as 2020; however exact date of event is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Investigation summary: complaint is confirmed as we are able to confirm complaint description, it's visible that the feet of both speedtitan implants are broken off, based on the received pictures.Furthermore, for a further examination it is necessary for us to receive the implant back.Lot number of the involved part was not provided and product was not returned therefore no further investigation possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available (information or/and material), the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient had broken implants.Talonavicular surgery done in (b)(6) 2020 and two bme cci speed titan implants was implanted.First implant found to be broken 6 weeks after surgery, second implant found to be broken 5 months after surgery.Despite broken implants, surgeon was suggested that the patient is painless and no need revision or removal surgery.The patient is not experiencing adverse situation and no additional medical intervention required.There were no patient consequences are reported.This complaint involves two (2) devices.This report is for (1) speedtitan(tm) implant kit 25 x 20 mm.This report is 1 of 2 (b)(4).

Brand Name
SPEEDTITAN COMPRESSION IMPL KIT 25X20X20
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11686678
Report Number8030965-2021-03033
Device Sequence Number3097445
Product Code JDR
UDI-Device Identifier00810633021576
UDI-Public00810633021576
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-2520TI
Device Catalogue NumberSE-2520TI
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1